Re: [MOL] Bell's Palsy [00523] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Bell's Palsy



My friend Lissa had this about 10 years ago; for her it was a temporary 
side-effect of high-dose steroids; I think it was prednisone..  She had to 
take them to clear up an infection and it was the way her body reacted to 
them.  -chris
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------